UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (13) 13
physical sciences (11) 11
science & technology (11) 11
mathematical surfaces (5) 5
mathematical theorems (5) 5
mathematical manifolds (4) 4
plumbing (4) 4
geometry (3) 3
mathematics, applied (3) 3
mathematics, general (3) 3
topology (3) 3
vertices (3) 3
4-manifolds (2) 2
critical points (2) 2
homology theory (2) 2
knots (2) 2
lefschetz fibrations (2) 2
mathematics - geometric topology (2) 2
signatures (2) 2
stipsicz, andrás (2) 2
zero (2) 2
14j27 (1) 1
53d05 (1) 1
53d35 (1) 1
57n13 (1) 1
57r17 (1) 1
analysis (1) 1
closed curves (1) 1
cohomology theory (1) 1
computer science (1) 1
contact manifolds, general (1) 1
contact potentials (1) 1
contact problems (1) 1
continued fractions (1) 1
contrahomology theory (1) 1
convex surfaces (1) 1
curves (1) 1
data smoothing (1) 1
deformation (1) 1
diagrams (1) 1
differential geometry (1) 1
differential geometry -- symplectic geometry, contact geometry -- contact manifolds, general (1) 1
differential topology (1) 1
elliptic fibrations (1) 1
factorization (1) 1
floer homology (1) 1
geography (1) 1
geography problem (1) 1
geometric topology (1) 1
graph theory (1) 1
graphs (1) 1
homeomorphism (1) 1
homology (1) 1
integers (1) 1
invariants of knots and 3-manifolds (1) 1
knot theory (1) 1
knots and links in $s 3 (1) 1
knots and links in $s3̂ (1) 1
knots and links in $s^3 (1) 1
knots and links in $ŝ3 (1) 1
link theory (1) 1
low-dimensional topology (1) 1
manifolds (1) 1
manifolds and cell complexes (1) 1
manifolds and cell complexes -- differential topology -- floer homology (1) 1
manifolds and cell complexes -- low-dimensional topology -- invariants of knots and 3-manifolds (1) 1
manifolds and cell complexes -- low-dimensional topology -- knots and links in $s3̂ (1) 1
manifolds and cell complexes -- low-dimensional topology -- knots and links in $s^3 (1) 1
manifolds and cell complexes -- low-dimensional topology -- knots and links in $ŝ3 (1) 1
mathematical analysis (1) 1
mathematical induction (1) 1
mathematical inequalities (1) 1
matrix (1) 1
preprints (1) 1
research (1) 1
research grants (1) 1
riemann surfaces (1) 1
singular fibers (1) 1
singularities (1) 1
smoothing (1) 1
surgical specialties (1) 1
symplectic geometry (1) 1
symplectic geometry, contact geometry (1) 1
tangents (1) 1
tessellations (1) 1
three-manifolds (1) 1
vanishing cycles (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


American journal of mathematics, ISSN 1080-6377, 2007, Volume 129, Issue 5, pp. 1403 - 1447
We classify tight contact structures on the small Seifert fibered 3-manifolds M(- 1;r₁,r₂,r₃) with and r₁, r₂ ≥ ½. The result is obtained by combining convex... 
Plumbing | Zero | Diagrams | Contact potentials | Research grants | Tessellations | Continued fractions | Vertices | Surgical specialties | Stipsicz, András | Three-manifolds (Topology) | Physical Sciences | Mathematics | Science & Technology | Convex surfaces | Manifolds (Mathematics) | Analysis | Geometry | Contact problems | Matrix | Mathematical analysis
Journal Article
Mathematische annalen, ISSN 0025-5831, 08/2020, Volume 377, Issue 3-4, pp. 1427 - 1452
Using the covering involution on the double branched cover of S-3 branched along a knot, and adapting ideas of Hendricks-Manolescu and Hendricks-Hom-Lidman, we... 
Physical Sciences | Mathematics | Science & Technology | Homology | Knots
Journal Article
Mathematische annalen, ISSN 0025-5831, 2/2014, Volume 358, Issue 1, pp. 351 - 359
...Math. Ann. (2014) 358:351–359 DOI 10.1007/s00208-013-0963-9 Mathematische Annalen Contact structures on M × S 2 Jonathan Bowden · Diarmuid Crowley · András... 
Mathematics, general | Mathematics
Journal Article
The Bulletin of the London Mathematical Society, ISSN 0024-6093, 06/2006, Volume 38, Issue 3, pp. 501 - 506
We construct an infinite family of simply connected, pairwise nondiffeomorphic 4‐manifolds, all homeomorphic to 3CP2#9CP2¯. Similar ideas provide examples of... 
Journal Article
American journal of mathematics, ISSN 0002-9327, 10/2011, Volume 133, Issue 5, pp. 1259 - 1297
We classify the resolution graphs of weighted homogeneous surface singularities which admit rational homology disk smoothings. The nonexistence of rational... 
Plumbing | Tangents | Mathematical theorems | Images | Mathematical surfaces | Topology | Data smoothing | Vertices | Curves | Singularities (Mathematics) | Homology theory | Stipsicz, András | Physical Sciences | Mathematics | Science & Technology | Smoothing (Statistics) | Homology theory (Mathematics) | Graph theory | Research | Geometry | Graphs | Deformation
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2004, Volume 132, Issue 5, pp. 1549 - 1558
Infinitely many contact 3-manifolds each admitting infinitely\linebreak many pairwise non-diffeomorphic Stein fillings are constructed. We use Lefschetz... 
Plumbing | Mathematical manifolds | Critical points | Mathematical surfaces | Signatures | Factorization | Preprints | Closed curves | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2000, Volume 128, Issue 6, pp. 1845 - 1851
We address the geography problem of relatively minimal Lefschetz fibrations over surfaces of nonzero genus and prove that if the fiber-genus of the fibration... 
Geography | Mathematical manifolds | Riemann surfaces | Mathematical theorems | Critical points | Homeomorphism | Mathematical surfaces | Mathematical inequalities | Topology | 4-manifolds | Geography problem | Lefschetz fibrations | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Mathematische annalen, ISSN 0025-5831, 9/2010, Volume 348, Issue 1, pp. 195 - 210
... Hansjörg Geiges · András I. Stipsicz Received: 29 June 2009 / Revised: 14 October 2009 / Published online: 31 December 2009 © Springer-Verlag 2009 Abstract Two... 
Mathematics, general | Mathematics | 57R17 | 53D35 | Physical Sciences | Science & Technology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/2000, Volume 128, Issue 9, pp. 2833 - 2834
Journal Article
Mathematische annalen, ISSN 0025-5831, 01/2004, Volume 328, Issue 1, pp. 285 - 298
Extending our earlier results, we prove that certain tight contact structures on circle bundles over surfaces are not symplectically semi–fillable, thus... 
Mathematics | Physical Sciences | Science & Technology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2008, Volume 136, Issue 11, pp. 3815 - 3823
We show that for rational surface singularities with odd determinant the \overline {\mu }--invariant defined by W. Neumann is an obstruction for the link of... 
Plumbing | Mathematical manifolds | Mathematical theorems | Mathematical induction | Mathematical surfaces | Topology | Signatures | Vertices
Journal Article
International mathematics research notices, ISSN 1073-7928, 2011, Volume 2011, Issue 23, pp. 5412 - 5448
We show that every 3-manifold admits a Heegaard diagram in which a truncated version of Heegaard Floer homology (when the holomorphic disks pass through the... 
Physical Sciences | Mathematics | Science & Technology
Journal Article
Journal of topology, ISSN 1753-8416, 2009, Volume 2, Issue 2, pp. 380 - 404
In this paper we define and investigate variants of the link Floer homology introduced by the first and third authors... 
Physical Sciences | Mathematics | Science & Technology | Mathematics - Geometric Topology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2001, Volume 129, Issue 5, pp. 1499 - 1502
We prove that Lefschetz fibrations admitting a section of square -1 cannot be decomposed as fiber sums. In particular, Lefschetz fibrations on symplectic... 
Geometry | Mathematical manifolds | Mathematical theorems | 4-manifolds | Lefschetz fibrations | Vanishing cycles | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 03/2006, Volume 134, Issue 3, pp. 909 - 916
We classify positive, tight contact structures on closed Seifert fibered 3--manifolds with base S^2, three singular fibers and e_0\geq 0. 
Integers | Zero | Mathematical surfaces | Mathematical theorems
Journal Article
07/2003
Turkish J. Math. 28 (2004), 41-74 In two previous papers, the two first-named authors introduced a notion of contact r-surgery along Legendrian knots in contact 3-manifolds... 
Journal Article
Mathematical proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 5/2003, Volume 134, Issue 3, pp. 479 - 489
Let $\Sigma_{g,r}^n$ be a connected orientable surface of genus $g$ with $r$ boundary components and $n$ punctures and let $\Gamma_{g,r}^n$ denote the mapping... 
Physical Sciences | Mathematics | Science & Technology
Journal Article
Periodica mathematica Hungarica, ISSN 0031-5303, 6/2007, Volume 54, Issue 2, pp. 137 - 162
We determine the combinations of singular fibers a locally holomorphic elliptic fibration on the rational elliptic surface can admit. This problem has been... 
elliptic fibrations | 14J27 | 53D05 | Mathematics, general | Mathematics | 57N13 | singular fibers
Journal Article
03/2007
We verify that the rational blow-down schemes along certain Seifert fibered 3-manifolds found by the second author, Szabo and Wahl are, in fact, symplectic... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.